# SDR A6WA201312234475

- Difficulty date: December 23, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 33,028 hours, 25,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR AFT GUIDE ARM CUP AT FS 343 HAS CORROSION AROUND 1/13 SCREW HOLE.  R & R CORRODED BRACKETS.
